# SDR IXXA9624

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 71,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-CHECK INSPECTION, FOUND DAMAGE ON RIGHT LOWER FLAP AT FS NR 215.  REPAIR WAS ACCOMPLISHED BY INSTALLING NEW SKIN PANEL PER DRAWING CF-N820BX, 2/96 DATED 1/6/96 AND WAS APPROVED BY FAA FORM 8110-3 DATED.  (M)
